# SDR KCSA201709081059

- Difficulty date: September 8, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 72,249 hours, 10,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 MAIN DECK DOOR FWD SURROUND SKIN STRUCTURE BETWEEN STRINGERS 21 & 22 HAS A POSSIBLE CRACK.
